# SDR F3LA2022091600110

- Difficulty date: September 15, 2022
- Submitted: September 16, 2022
- Operation: Air carrier
- Aircraft: N344FR
- Make and model: Airbus A320-251N
- Aircraft serial: 08639
- Aircraft time: 11,478 hours, 5,192 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD EPSU FAILS EMERGENCY LIGHTS TEST 10WL.    REMOVED AND REPLACED FWD EPSU BATTERY PACK ON 10WL REF AMM 33-51-38-000-002-A & 33-51-38-400-002-A OPS CHECK GOOD.
